# SDR SWAA2023091190375

- Difficulty date: August 16, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400; LBL 13; WL 208.<[01] UPDATED STEP 1.;[02] STEP 2 COMPLETE; STEP 3 IN PARTIAL.;[03] COMPLETED MEASUREMENT TABLE.;[04] COMPLETED STEP 1.;[05] TASK CARD COMPLETE.
